MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS IMPRESS®; DIAGNOSTIC INTRAVASCULAR CATHETER

MERIT MEDICAL SYSTEMS IMPRESS®; DIAGNOSTIC INTRAVASCULAR CATHETER
Catalog Number 46535BER/C
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the tip of the catheter detached within the patient.It is unknown as to what medical procedure was being performed in the or at the time.The device was introduced into the patients' anatomy.The foreign body remained on the guide wire after detachment and was successfully removed along with the guide wire.The event did not necessitate medical or surgical intervention.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually.The complaint is confirmed.Root causeis attributed to the manufacturing process.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
IMPRESS®
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22022213
Report Number3011642792-2025-00082
Device Sequence Number15657271
Product Code DQO
UDI-Device Identifier00884450020135
UDI-Public00884450020135
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K233268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number46535BER/C
Device Lot NumberI3016951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown